On trilateral and trilinear generating functions

Ahmed Ali Atash, Salem Saleh Barahmah

Abstract


In this paper, we prove a general theorem on trilateral generating functions involving Laguerre, Jacobi and the two-parameter Srivastava polynomials of one variable. Some applications of these theorems lead us to derive certain trilinear and trilateral generating functions involving Laguerre and Jacobi polynomials of one variable.

Full Text: PDF

How to Cite this Article:

Ahmed Ali Atash, Salem Saleh Barahmah, On trilateral and trilinear generating functions, Journal of Mathematical and Computational Science, Vol 7, No 3 (2017), 583-592

Copyright © 2017 Ahmed Ali Atash, Salem Saleh Barahmah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS